# SDR ASAA01100MM

- Difficulty date: January 24, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: BACC18Z2R
- Condition: Inoperative
- Location: Breaker Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE EMERGENCY FLOORPATH LIGHTING ON WITH SWITCH IN 'ARMED' OR 'OFF' POSITION.RESET THE EMERGENCY FLOORPATH LIGHTING CIRCUIT BREAKER THEN LIGHTS TESTED NORMAL.  (M)
